MathSciNet Relay Station
MathSciNet bibliographic data
MR1914675 (2003e:65184) 65M70 (65M12)
Xu, Cheng-long; Guo, Ben-yu Laguerre pseudospectral method for nonlinear partial differential equations. J. Comput. Math. 20 (2002), no. 4, 413–428.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement